# SDR AT9900384

- Difficulty date: May 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N823AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47529
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 148-160
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT TIMCO LAKE CITY, FL.  FOUND A CRACK RIGHT HAND FUSELAGE AT BS 148 TO 160 FORTY FIVE INCHES ABOVE CUSP (L13R) IN INTERCOSTAL.  ROUTED OUT CRACK AND INSTALLED GUSSET AND L ANGLE REPAIR IAW TIMCO EO NR 99-1139.
